Fourier series of finite products of Bernoulli and Genocchi functions

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-242X
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Fourier series of finite products of Bernoulli and Genocchi functions ; volume:2017 ; number:1 ; day:30 ; month:6 ; year:2017 ; pages:1-19 ; date:12.2017
Journal of inequalities and applications ; 2017, Heft 1 (30.6.2017), 1-19, 12.2017

Classification
Mathematik

Creator
Kim, Taekyun
Contributor
Kim, Dae San
Jang, Gwan-Woo
Kwon, Jongkyum
SpringerLink (Online service)

DOI
10.1186/s13660-017-1431-y
URN
urn:nbn:de:1111-201709246593
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:32 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Kim, Taekyun
  • Kim, Dae San
  • Jang, Gwan-Woo
  • Kwon, Jongkyum
  • SpringerLink (Online service)

Other Objects (12)